教師資料查詢 | 類別: 會議論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Traveling wave solutions of a discrete diffusive three species competition model
學年105
學期1
發表日期2016/09/19
作品名稱Traveling wave solutions of a discrete diffusive three species competition model
作品名稱(其他語言)
著者Guo, Jong-Shenq; Wu, Chin-Chin
作品所屬單位
出版者
會議名稱GDRI ReaDiNet Conference in Frejus: Reaction- Diffusion Systems in Mathematics and Biomedicine
會議地點Villa Clythia, Frejus, France
摘要We study the traveling wave solutions for a three-component lattice dynamical system. This problem arises in the modeling of three species competing two food resources in an environment with migration in which the habitat is one-dimensional and is divided into countable niches. We are concerned with the case when two species have different preferences of food and the third species has both preferences of food. To understand which species win the competition under the bistable condition, the existence of a traveling wave solution for this lattice dynamical system is proven.
關鍵字
語言英文
收錄於
會議性質國際
校內研討會地點
研討會時間20160919~20160923
通訊作者
國別法國
公開徵稿
出版型式
出處Journal of Differential Equations 260 (2016), pp.1445-1455
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!